# SDR ASAA2019052429482

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,478 hours, 13,799 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE WX RADAR DOES NOT COME OUT OF TEST MODE, TEST PATTERN ON BOTH CA AND FO DISPLAYS TEST MODE IS SHOWN NO MATTER WHAT POSITION TEST SW IS IN. GROUNDED - YES. CYCLED WX RT C/B P-61 PANEL, PERFORMED OPERATIONAL TEST OF WX PER AMM 34-43-00, OPS CHECK NORMAL.
